# SDR SIMA20171029006

- Difficulty date: October 29, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 32,298 hours, 27,867 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14522367001
- Condition: Bent
- Location: Frm 72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 72 BENT.  REPAIRED THE FRAME IAW SRM 53-00-04.
